Full Text: PDF
Received November 28, 2018; Accepted April 30, 2019; Published May 27, 2019
Abstract. The aim of this paper is to establish the existence of solutions for a class of multi-point boundary value problems for a fractional differential equation at resonance which is posed on the positive half-line. The arguments we have used are mainly based on Mawhin’s coincidence degree theory. An example is provided to illustrate our main existence result.
How to Cite this Article:
Smaïl Djebali, Abdellatif Ghendir Aoun, Resonant fractional differential equations with multi-point boundary conditions on , Journal of Nonlinear Functional Analysis, Vol. 2019 (2019), Article ID 21, pp. 1-15.